# SDR DXTA2024100900779

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 1,543 hours, 920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: ALL EMERGENCY LIGHTS DO NOT WORK IN THE ARM POSITION. TRIED THE RECHARGE PROCEDURE FOR 2 PERIODS OF 30 MINUTES. CORRECTIVE ACTION: REPLACED #1 EMERGENCY BATTERY AND COMPLIED WITH OPERATIONAL CHECKS. OPS CHECKS GOOD IAW CE700- MM 33-50-00. PN SN OFF  PN CBS28-1 SN 008960
